# SDR IPXA10562758

- Difficulty date: September 4, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002147A
- Part serial: A10379
- Condition: Delaminated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING REPAIR ASSESSMENT FOUND PREVIOUS REPAIR ON NR1 SLAT AT OSS 801-809.5 DELAMINATED.  R & R NR1 SLAT WITH SERVICABLE SLAT IW AMM 27-81-02-4; AMM 27-81-02-6; AMM 27-81-02-4 3H.
